# SDR CALA2015052100415

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 56,100 hours, 19,074 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 138.70.  REPAIRED IAW SRM 55-10-01 REPAIR 11.  PLACED ON DIP FOR REPETITIVE INSPECTIONS IAW SRM 55-10-01 REPAIR 11 PARAGRAPH 5 TABLE 204
